Nouvelles Annales de Mathématiques, 1876, Vol. 15: Journal des Candidats aux Écoles Polytechnique Et Normale (Classic Reprint) by Camille-Christophe GeronoNouvelles Annales de Mathématiques, 1876, Vol. 15: Journal des Candidats aux Écoles Polytechnique Et Normale (Classic Reprint) by Camille-Christophe Gerono

Nouvelles Annales de Mathématiques, 1876, Vol. 15: Journal des Candidats aux Écoles Polytechnique…

byCamille-Christophe Gerono

Paperback | February 17, 2018 | French

Pricing and Purchase Info

$28.95

Earn 145 plum® points

Prices and offers may vary in store

Quantity:

In stock online

Ships free on orders over $25

Not available in stores

Title:Nouvelles Annales de Mathématiques, 1876, Vol. 15: Journal des Candidats aux Écoles Polytechnique…Format:PaperbackDimensions:582 pages, 9 × 6 × 1.18 inPublished:February 17, 2018Publisher:FB&C LtdLanguage:French

The following ISBNs are associated with this title:

ISBN - 10:0259071889

ISBN - 13:9780259071884

Look for similar items by category:

Reviews